# SDR AALA202205171220

- Difficulty date: May 11, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 21,025 hours, 9,437 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2030BE04
- Part serial: 56078616
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT APPROXIMATELY 70 KNOTS DUE TO #1 AIR DATA REFERENCE FAULT. **SUPPLEMENTAL REPORT FOR AALA202205121220: REPLACED AIR DATA INERTIAL REFERENCE UNIT (ADIRU) #3 PER AMM 34-12-34. OPERATIONAL CHECK GOOD.** (CLOSED)
